Alert archive / Indiana / Tornado Warnings in 2006
Tornado Warning 15, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Mar 9, 2006, 4:01 PM EST for Crawford County, Dubois County, Orange County, Indiana. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2006, 4:01 PM EST (21:01 UTC)
- Expired
- Mar 9, 2006, 4:36 PM EST
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Crawford County, IN, Dubois County, IN, Orange County, IN
The radar
The Louisville radar (KLVX), 78 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 4:10 PM EST | TSTM WND DMG | Paoli, IN | TREES DOWN IN MANY PARTS OF COUNTY |
| Mar 9, 4:28 PM EST | TSTM WND DMG | Brownstown, IN | TREES AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 1:55 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLMK 092101 TORLMK INC025-037-117-092145- /O.NEW.KLMK.TO.W.0015.060309T2101Z-060309T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 401 PM EST THU MAR 9 2006 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA NORTHEASTERN DUBOIS COUNTY IN SOUTH CENTRAL INDIANA ORANGE COUNTY IN SOUTH CENTRAL INDIANA * UNTIL 445 PM EST * AT 359 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 22 MILES SOUTHWEST OF PAOLI...OR ABOUT 55 MILES EAST OF MOUNT CARMEL... MOVING NORTHEAST AT 35 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... PAOLI BY 430 PM EST THIS INCLUDES PATOKA LAKE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST THURSDAY EVENING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY. LAT...LON 3844 8681 3827 8671 3843 8632 3868 8635 $$ JA
2 follow-up statements
000 WWUS53 KLMK 092118 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 417 PM EST THU MAR 9 2006 INC037-092127- /O.CAN.KLMK.TO.W.0015.000000T0000Z-060309T2145Z/ DUBOIS IN- 417 PM EST THU MAR 9 2006 ...THE TORNADO WARNING FOR DUBOIS COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST THURSDAY EVENING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY. LAT...LON 3850 8668 3828 8668 3843 8632 3868 8635 $$ INC025-117-092145- /O.CON.KLMK.TO.W.0015.000000T0000Z-060309T2145Z/ ORANGE IN-CRAWFORD IN- 417 PM EST THU MAR 9 2006 ...A TORNADO WARNING CONTINUES UNTIL 445 PM EST FOR NORTHWESTERN CRAWFORD AND ORANGE COUNTIES... AT 412 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS STORM WAS LOCATED NEAR NEWTON STEWART...OR ABOUT 50 MILES WEST OF LOUISVILLE...MOVING NORTHEAST AT 35 MPH. THE TORNADO WILL BE NEAR... YOUNGS CREEK AND 6 MILES NORTHWEST OF BACON BY 430 PM EST PAOLI AND 6 MILES NORTHWEST OF VALEENE BY 435 PM EST MILLERSBURG...CHAMBERSBURG AND SYRIA BY 440 PM EST 7 MILES SOUTH OF LEIPSIC BY 445 PM EST THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST THURSDAY EVENING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY. LAT...LON 3850 8668 3828 8668 3843 8632 3868 8635 $$ JA
000 WWUS53 KLMK 092136 RRA SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 436 PM EST THU MAR 9 2006 INC025-117-092146- /O.CAN.KLMK.TO.W.0015.000000T0000Z-060309T2145Z/ ORANGE IN-CRAWFORD IN- 436 PM EST THU MAR 9 2006 ...THE TORNADO WARNING FOR NORTHWESTERN CRAWFORD AND ORANGE COUNTIES IS CANCELLED... NO REPORTS OF SEVERE WEATHER HAVE BEEN REPORTED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST THURSDAY EVENING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY. LAT...LON 3850 8668 3828 8668 3843 8632 3868 8635 $$ JA
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 9, 2:55 PM EST, 1 hour 6 minutes earlier.
Area forecast discussion, Mar 9, 2:55 PM EST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 PM EST THU MAR 9 2006
CORRECTED TIMING OF STORMS
.SHORT TERM (TONIGHT THROUGH FRIDAY AFTERNOON)...
SEVERE WEATHER STILL A POSSIBILITY TONIGHT...AND HAVE FOCUSED
MAINLY ON THE NEXT 12 HOURS FOR THE SHORT TERM FORECAST. VERY STRONG
DYNAMICS HAVE COME TOGETHER THIS AFTERNOON AND WILL CONTINUE INTO
TONIGHT ACROSS THE FORECAST...AS A SFC LOW CONTINUES TO DEEPEN AS IT
MOVES NE ACROSS MO INTO THE GREAT LAKES TONIGHT ALONG WITH A NEG
TILT H500 TROUGH. A STRONG UPPER LEVEL 130KT JET MAX MOVING NORTH
THROUGH MO/ARK...WITH LOW LEVEL JET NEARING 70KT AT H850. MOISTURE
IS POOLING JUST EAST AND ALONG THE FRONT WITH UPPER 50S AND LOWER
60S DEWPTS CREEPING INTO WESTERN KY. SPEED SHEAR SEEMS TO BE THE
STRONGER AS COMPARED TO DIRECTIONAL SHEAR...WITH 0-3KM HELICITY
APPROACHING 600-800 M2/S2...AND 0-1KM PUSHING EXTREMELY HIGH VALUES
OF 400 TO 500 M2/S2...AND LOW LCLS NEAR 1500 FEET. ONLY ISSUE WITH
PRODUCTION OF SEVERE WEATHER MAY BE THE LOW INSTABILITY...HARD TO
FIND ANYTHING MORE THAN 400 TO 800 J/KG IN CAPE. OHIO VALLEY
EXPERIENCE SAYS THAT INSTABILITY IS USUALLY THE DOMINATE MODE OVER
SHEAR...BUT WITH SUCH STRONG DYNAMICS WATCH LOOKS VERY PRUDENT FOR
OUR AREA. TIMING LOOKS TO CLOSE TO PREVIOUS THINKING...ENTERING THE
FORECAST AREA AROUND 22Z TIMEFRAME...REACHING THE BWG SOON
AFTER..AND SDF AREAS AROUND 23-00Z...LEX AREA BY 02-03Z. MAIN THREAT
MAY STILL BE WINDS IN BOWING SEGMENTS...WITH BOOKEND VORTS THAT CAN
CAUSE QUICK FORMING AND DISSIPATING SPIN UP TORNADOES. MESOSCALE
UPDATE WILL BE NECESSARY EVERY FEW HOURS TO KEEP UP WITH CHANGING
SITUATION AND ADDRESS ANY CHANGES IN THE ENVIRONMENT. STRONG
GRADIENT WINDS OUT AHEAD OF THE LINE WILL CONTAIN GUSTS INTO THE 35
TO 40KT RANGE...WILL CONTINUE THE WIND ADVISORY FOR TONIGHT. TEMPS
WILL REMAIN WARM FALLING TO WHAT IS USUALLY SEASONAL HIGHS FOR EARLY
MARCH.
ON FRIDAY...STRONG EARLY SPRING SYSTEM IS MOVING WELL OFF TO THE
NORTHEAST BY DAY BREAK...CLEARING OF SKIES WILL OCCUR MAINLY FROM
WEST TO EAST...SO SOME SUN WILL BE FOUND BY LATE MORNING INTO THE
AFTERNOON. WINDS MAY REMAIN BREEZY...WITH GUSTS TO 20 KTS THROUGH
THE AFTERNOON. TEMPS WILL BE ABOVE SEASONAL NORMALS BY ABOUT 7 TO 10
DEGREES. --SCHOTT
.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...
(FRIDAY NIGHT THROUGH SUNDAY)...
ACTIVE PATTERN EXPECTED THROUGH THIS FORECAST PERIOD. IN THE UPPER
LEVELS A BROAD SOUTHWEST FLOW WILL PERSIST. AT THE SURFACE HIGH
PRESSURE WILL MOVE TO THE EAST COAST BY 12Z SATURDAY WITH A STRONG
SOUTHERLY LOW LEVEL FLOW DEVELOPING. ISENTROPIC LIFT ACROSS A WARM
FRONT WILL BRING SHOWERS AND SCATTERED ELEVATED THUNDERSTORMS BY
AFTERNOON. A SURFACE LOW WILL TRAVEL FROM MISSOURI NORTHEAST INTO
THE GREAT LAKES SATURDAY NIGHT AND SUNDAY. A COLD FRONT WILL DROP
INTO THE LOWER OHIO VALLEY SUNDAY WITH SHOWERS AND THUNDERSTORMS
EXPECTED ALONG THE FRONT. THERE ARE SOME DIFFERENCES WITH THE MODELS
ON THE LOCATION OF THE FRONTAL BOUNDARY WITH THE ETA A LITTLE NORTH
OF THE FORECAST AREA. ON SUNDAY WE WILL MENTION HIGHEST CHANCE POPS
OVER THE NORTHER PORTION OF THE FORECAST AREA.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE WEEKEND WITH
HIGHS IN THE 60S AND 70S AND LOWS IN THE 50S.
(MONDAY THROUGH THURSDAY)...
A PROGRESSIVE WESTERN UNITED STATES TROUGH AT THE BEGINNING OF THIS
FORECAST PERIOD WILL CROSS THE GREAT LAKES TUESDAY AFTERNOON AND
MOVE OFF THE EAST COAST BY 12Z WEDNESDAY. IN ITS WAKE A ZONAL FLOW
WILL DEVELOP ACROSS THE COUNTRY THAT WILL LAST THROUGH THE END OF
THE FORECAST PERIOD. AT THE SURFACE AN AREA OF LOW PRESSURE OVER
MISSOURI AT 00Z MON WILL TRACK NORTHEAST INTO THE GREAT LAKES
REGION. A COLD FRONT WILL SWEEP ACROSS THE LOWER OHIO VALLEY MONDAY
AFTERNOON. THE DYNAMICS ARE FAIRLY IMPRESSIVE WITH THIS SYSTEM AND
STABILITY INDICES ARE MORE IMPRESSIVE THAN TODAY. HIGH PRESSURE WILL
MOVE ACROSS THE GULF COAST STATES WEDNESDAY AND THURSDAY WITH DRY
CONDITIONS EXPECTED ACROSS THE FORECAST AREA.
HAVE FOLLOWED A BLEND OF THE GFS OPERATIONAL AND ENSEMBLE
TEMPERATURES. COLD AIR WILL ADVECT INTO THE LOWER OHIO VALLEY MONDAY
NIGHT AND TUESDAY BEHIND THE DEPARTING COLD FRONT. TEMPERATURES
TUESDAY, WEDNESDAY AND THURSDAY WILL BE A FEW DEGREES BELOW NORMAL
AND SOME 15 TO 20 DEGREES COOLER THAN THIS WEEKEND. --JA
LMK WATCHES/WARNINGS/ADVISORIES...
KY...TORNADO WATCH FOR PORTIONS OF CENTRAL KENTUCKY THRU 8 PM EST
WIND ADVISORY ALL ZONES THROUGH 4 AM (FRI).
IN...TORNADO WATCH FOR PORTIONS OF SOUTHERN INDIANA THRU 8 PM EST
WIND ADVISORY ALL ZONES THROUGH 4 AM (FRI).
&&Hazardous weather outlook, Mar 9, 3:45 PM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 345 PM EST THU MAR 9 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-100930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 345 PM EST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. LOW PRESSURE WILL DEEPEN RAPIDLY THIS AFTERNOON AND TONIGHT AS IT MOVES FROM MISSOURI UP INTO THE GREAT LAKES REGION. THIS WILL RESULT IN STRONG GUSTY WINDS OVER CENTRAL KENTUCKY AND SOUTHERN INDIANA...WITH GUSTS ABOVE 40 MPH POSSIBLE FROM THIS EVENING THROUGH THE EARLY MORNING HOURS. A WIND ADVISORY HAS BEEN POSTED UNTIL 4 AM EST FRIDAY MORNING. TRAVELERS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD REMAIN ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. AHEAD OF A COLD FRONT...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT THE OUTLOOK AREA DURING THE EVENING HOURS THROUGH ABOUT MIDNIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE FROM DAMAGING WINDS...WITH ISOLATED TORNADOES AND LARGE HAIL POSSIBLE. THE WINDOW FOR BEST SEVERE THUNDERSTORM CHANCES IS BETWEEN 4 AND 6 PM WEST OF THE I-65 CORRIDOR INCLUDING BOWLING GREEN...ALONG THE AND JUST WEST OF THE I-65 CORRIDOR INCLUDING LOUISVILLE AROUND 6 TO 7 PM AND BETWEEN 8 PM AND 10PM ENTERING THE I-75 CORRIDOR AND LEXINGTON METRO AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. UNSETTLED WEATHER IS EXPECTED TO PERSIST THROUGH THE WEEKEND AS SEVERAL WEATHER DISTURBANCES MOVE THROUGH THE REGION. SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM SATURDAY THROUGH TUESDAY. SOME OF THE STORMS MAY BE RATHER STRONG AND PRODUCE SEVERAL ROUNDS OF HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUIRED FOR THIS EVENING...PLEASE REPORT ANY SEVERE WEATHER IN YOU AREA...AND EMERGENCY MANAGERS ARE ALSO REQUESTED TO PASS ALONG ANY DAMAGE REPORTS FOR THEIR COUNTIES. SPOTTER ACTIVATION MAY ALSO BE REQUIRED OVER THE COMING WEEKEND. SCHOTT
In the hours before
Special weather statement, Mar 9, 2:48 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 248 PM EST THU MAR 9 2006 INZ076-077-083-084-089>091-KYZ023>027-061-062-070>072-092100- BRECKINRIDGE KY-BUTLER KY-CRAWFORD IN-DUBOIS IN-EDMONSON KY-FLOYD IN- GRAYSON KY-HANCOCK KY-HARRISON IN-LOGAN KY-MEADE KY-OHIO KY- ORANGE IN-PERRY IN-SIMPSON KY-WARREN KY-WASHINGTON IN- INCLUDING THE CITIES OF...BEAVER DAM...BOWLING GREEN...CORYDON... ENGLISH...FRANKLIN...HARDINSBURG...JASPER...LEITCHFIELD... NEW ALBANY...RUSSELLVILLE...TELL CITY 248 PM EST (148 PM CST) THU MAR 9 2006 ...A TORNADO WATCH IS IN EFFECT UNTIL 8 PM EST (7 PM CST)... A LINE OF SHOWERS AND THUNDERSTORMS IS ABOUT TO MOVE INTO THE AREA FROM THE WEST. THE LINE EXTENDS FROM WASHINGTON INDIANA TO NEAR HENDERSON KENTUCKY. THE LINE SHOULD REACH THE AREA FROM JASPER TO BEAVER DAM BY AROUND 330 PM EST (230 PM CST). THE THUNDERSTORMS WILL LIKELY PRODUCE STRONG GUSTY WINDS AND POSSIBLE TORNADOS. RESIDENTS SHOULD LOOK FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND BE ALERT FOR LATER STATEMENTS AND POSSIBLE WARNINGS. CROW
Local storm report, Mar 9, 3:41 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM FUNNEL CLOUD HOLLAND 38.25N 87.04W
03/09/2006 DUBOIS IN LAW ENFORCEMENT
FUNNEL CLOUD SPOTTED NEAR MILE MARKER 52 ON INTERSTATE
64.
&&
MRCLocal storm report, Mar 9, 4:00 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 2 N HOLLAND 38.27N 87.04W
03/09/2006 DUBOIS IN EMERGENCY MNGR
BARN DESTROYED, HOUSE DAMAGED
&&
CMCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 3:33 AM EST | Wind Advisory | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 23 hr |
| Mar 9, 3:27 PM EST | Tornado Warning | LMK | Dubois | 33 min |
| Mar 9, 3:56 PM EST | Severe Thunderstorm Warning | LMK | Perry | 40 min |
| Mar 9, 4:14 PM EST | Flash Flood Warning | LMK | Dubois | 3 hr |
| Mar 9, 4:56 PM EST | Flash Flood Warning | LMK | Orange | 3 hr |
| Mar 9, 5:26 PM EST | Severe Thunderstorm Warning | LMK | Jefferson | 26 min |
Nearby
Tornado Warnings in Indiana, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.